Couldn't find what you looking for?

TRY OUR SEARCH!


I’ve been taking Retin-A, but man – it kills skin!! My skin became so dry and I’ve got flakes! I’ve tried to raise skin moister, and it’s a bit better, but since I’m still taking Retina-A, I don’t know what to do… My skin is not just dry – it’s indeed dead, and the top layer of dead skin is so shiny that it annoys me! Any help?

Loading...


You don’t need any serious help with your problems with Retina-A. All you need is to be more cautious when using it – you shouldn’t combine it with abrasive soaps or cleaners, or cosmetics that have drying effect; also try not to use products with high concentration of alcohol, spices or lime. These things may dry or irritate your skin, and in combination with Retin-A it could lead condition in which you are now. So, if you’re not going to avoid these products, just relax the use of Retin-A – don’t use it very day, and make only thin layers on your face when you use it. You could also change to Retin-A Micro, if this advice doesn’t solve your problem!
Reply

Loading...